Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 19, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this flash flood warning at Jul 28, 2013, 2:01 PM MST for Coconino County, Arizona. It was in force for 23 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2013, 2:01 PM MST (21:01 UTC)
- Expired
- Jul 29, 2013, 1:00 PM MST
- In force
- 23 hr
- Issued by
- NWS Flagstaff, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Coconino County, AZ
The radar
The Cedar City radar (KICX), 166 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 4:00 PM MST | FLASH FLOOD | Supai, AZ | 5 FOOT RISE ON CREEK - MINOR DAMAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 119 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
557
WGUS55 KFGZ 282101
FFWFGZ
AZC005-290600-
/O.NEW.KFGZ.FF.W.0019.130728T2101Z-130729T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
201 PM MST SUN JUL 28 2013
THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA...
* UNTIL 1100 PM MST
* AT 148 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM PRODUCING FLASH FLOODING RAINFALL FROM AROUND
THE SUPAI AREA SOUTHWARD THROUGH HUALAPAI HILL TOP INCLUDING
CATARACT CREEK UP TO THE CATARACT CREEK GAUGE BELOW HEATHER WASH.
THE GAUGE A CATARACT CREEK BELOW HEATHER WASH HAS RISEN TO AROUND 10
FEET WHICH IS ABOUT 1500 CFS FLOW...WITH ADDITIONAL FLOW COMING DOWN
THE OTHER WASHES LEADING INTO SUPAI. RISES OF UP TO 6 FEET ARE
POSSIBLE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUALAPAI
HILLTOP...SUPAI...THE CAMP GROUND BELOW SUPAI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
HAVASU CREEK...PRAIRIE WASH...HEATHER WASH...COCONINO WASH...LITTLE
COYOTE CANYON...PASTURE WASH...ROYAL ARCH CREEK AND BLACK TANK WASH.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3631 11275 3618 11250 3601 11228 3591 11253
3594 11272
$$
TC7 follow-up statements
577
WGUS75 KFGZ 290141
FFSFGZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
641 PM MST SUN JUL 28 2013
AZC005-290600-
/O.CON.KFGZ.FF.W.0019.000000T0000Z-130729T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO AZ-
641 PM MST SUN JUL 28 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM MST FOR WEST
CENTRAL COCONINO COUNTY...
AT 628 PM MST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
IN THE SUPAI AREA. AT 6 PM MST...STREAM GAGES NEAR SUPAI ROSE AROUND
3.5 FEET IN ONE HOUR...WITH A FLOW OF 780 CUBIC FEET PER SECOND.
ADDITIONAL RISES ARE LIKELY THROUGH 8 PM MST...WITH MODERATE FLOODING
LIKELY. PROPERTY AND ROADWAYS NEAR HAVASU CREEK AND SUPAI VILLAGE
MAY BE FLOODED. MUCH OF SUPAI CAMPGROUND MAY BE INUNDATED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUALAPAI
HILLTOP...SUPAI...THE CAMP GROUND BELOW SUPAI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT.
&&
LAT...LON 3631 11275 3618 11250 3601 11228 3591 11253
3594 11272
$$
JJ477
WGUS75 KFGZ 290531
FFSFGZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1031 PM MST SUN JUL 28 2013
AZC005-290600-
/O.CON.KFGZ.FF.W.0019.000000T0000Z-130729T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO AZ-
1031 PM MST SUN JUL 28 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM MST FOR WEST
CENTRAL COCONINO COUNTY...
AT 1015 PM MST...STREAM GAGE DATA AT SUPAI INDICATED A 7 FOOT RISE
ON HAVASU CREEK BETWEEN 9 AND 10 PM MST. THIS STREAM LEVEL IS LIKELY
TO PRODUCE MODERATE TO SEVERE FLOODING OF PROPERTY AND ROADWAYS NEAR
HAVASU CREEK AND SUPAI VILLAGE. MUCH OF SUPAI CAMPGROUND WILL LIKELY
BE INUNDATED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD
WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS
RISING.
&&
LAT...LON 3631 11275 3618 11250 3601 11228 3591 11253
3594 11272
$$
JJ318
WGUS55 KFGZ 290600
FFWFGZ
AZC005-290800-
/O.EXT.KFGZ.FF.W.0019.000000T0000Z-130729T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1100 PM MST SUN JUL 28 2013
THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WEST CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA...
* UNTIL 100 AM MST
* AT 1052 PM MST...LAW ENFORCEMENT REPORTED FLOODING IN SUPAI
ALONG HAVASU CREEK. A STREAM GAGE NEAR SUPAI INDICATED A 7 FOOT
RISE BETWEEN 9 AND 10 PM MST. MODERATE TO SEVERE FLOODING IS
LIKELY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED SUPAI...
SUPAI CAMPGROUND...AREAS ALONG HAVASU CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3631 11275 3618 11250 3601 11228 3591 11253
3594 11272
$$
JJ587
WGUS75 KFGZ 290725
FFSFGZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1225 AM MST MON JUL 29 2013
AZC005-290800-
/O.CON.KFGZ.FF.W.0019.000000T0000Z-130729T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO AZ-
1225 AM MST MON JUL 29 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM MST FOR WEST
CENTRAL COCONINO COUNTY...
AT 1215 AM MST...NATIONAL WEATHER SERVICE RADAR INDICATED THAT
ANOTHER THUNDERSTORM PRODUCING HEAVY RAIN WAS MOVING ACROSS THE
DRAINAGE FOR HAVASU CREEK. AS A RESULT...STREAM LEVELS ARE LIKELY TO
RISE AGAIN BEFORE SUNRISE WITH MODERATE TO SEVERE FLOODING OF
PROPERTY AND ROADWAYS NEAR HAVASU CREEK AND SUPAI VILLAGE
CONTINUING. MUCH OF SUPAI CAMPGROUND WILL LIKELY BE INUNDATED. THE
FLASH FLOOD WARNING WILL BE EXTENDED THROUGH AT 1200 PM MST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 3631 11275 3618 11250 3601 11228 3591 11253
3594 11272
$$
MCCOLLUM029
WGUS55 KFGZ 290753
FFWFGZ
AZC005-292000-
/O.EXT.KFGZ.FF.W.0019.000000T0000Z-130729T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1253 AM MST MON JUL 29 2013
THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
WEST CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA...
* UNTIL 100 PM MST MONDAY
* AT 1247 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER HEAVY RAIN PRODUCING THUNDERSTORM MOVING OVER THE
DRAINAGE LEADING TO HAVASU CREEK. ALREADY HIGH STREAM LEVELS ARE
LIKELY TO RISE AGAIN AFTER SUNRISE WITH MODERATE TO SEVERE
FLOODING OF PROPERTY AND ROADWAYS NEAR HAVASU CREEK AND SUPAI
VILLAGE CONTINUING. MUCH OF SUPAI CAMPGROUND WILL BE INUNDATED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 3631 11275 3618 11250 3601 11228 3591 11253
3594 11272
$$
MCCOLLUM637
WGUS75 KFGZ 291309
FFSFGZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
609 AM MST MON JUL 29 2013
AZC005-292000-
/O.CON.KFGZ.FF.W.0019.000000T0000Z-130729T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO AZ-
609 AM MST MON JUL 29 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM MST MONDAY
FOR WEST CENTRAL COCONINO COUNTY...
STREAM LEVELS HAVE LOWERED ALONG HAVASU CREEK AT SUPAI DURING THE
MORNING HOURS. HOWEVER...RAINFALL OVERNIGHT WILL LIKELY CAUSE
ANOTHER RISE IN ALREADY HIGH STREAM LEVELS BY 1000 AM MST THIS
MORNING. AS A RESULT...MODERATE FLOODING IS LIKELY TO CONTINUE ON
PROPERTY AND ROADWAYS NEAR HAVASU CREEK AND SUPAI VILLAGE. PORTIONS
OF SUPAI CAMPGROUND MAY BE INUNDATED ONCE AGAIN.
&&
LAT...LON 3631 11275 3618 11250 3601 11228 3591 11253
3594 11272
$$
MCCOLLUM271
WGUS75 KFGZ 292006
FFSFGZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
106 PM MST MON JUL 29 2013
AZC005-292020-
/O.EXP.KFGZ.FF.W.0019.000000T0000Z-130729T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO AZ-
106 PM MST MON JUL 29 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR WEST CENTRAL COCONINO
COUNTY FOR THE SUPAI AREA...
THE FLASH FLOOD WARNING FOR SUPAI IS BEING REPLACED BY A SMALL
STREAM FLOOD ADVISORY UNTIL 700 PM MST.
LAT...LON 3631 11275 3618 11250 3601 11228 3591 11253
3594 11272
$$
TCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 10:22 AM MST, 3 hours 39 minutes earlier.
Area forecast discussion, Jul 28, 10:22 AM MST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1022 AM MST SUN JUL 28 2013 .SYNOPSIS...MONSOON MOISTURE WILL CONTINUE TO BRING A GOOD CHANCE OF THUNDERSTORMS TODAY...A FEW CAPABLE OF PRODUCING HEAVY RAIN. STARTING MONDAY...DRIER AIR WILL MOVE INTO NORTHERN ARIZONA WITH A DECREASE IN STORM ACTIVITY. && .DISCUSSION...A WEAK SHORTWAVE OVER SOUTHERN NEVADA IS EVIDENT ON WATER VAPOR/IR AND APPEARS TO BE SHEARING (PULLING APART) AS IT MOVES NORTHEAST ACROSS NORTHWEST ARIZONA. EVIDENCE OF LIFT ASSOCIATED WITH THIS FEATURE IS THE RADAR ECHOES EXTENDING FROM NAVAJO NATIONAL MONUMENT SOUTHWEST TO AROUND KINGMAN. THIS LIFT WILL DRIFT INTO CENTRAL COCONINO COUNTY AND JUST SOUTH OF THE BLACK MESA BY THIS AFTERNOON AND IT WILL HAVE WEAKENED CONSIDERABLY AND MAY NOT SUPPORT ENOUGH LIFT TO HAVE ANY DISCERNIBLE INFLUENCE AFTER THAT POINT ON TODAY'S WX. NEXT FEATURE TO AFFECT WESTERN ARIZONA IS AN UPPER LEVEL SHORTWAVE SEEN IN THE MODEL DATA AT 300 MB. THIS FEATURE WILL TRACK NNW ACROSS WESTERN ARIZONA AND INTO NW COCONINO COUNTY. THIS FEATURE WILL PROVIDE LIFT IN ASSOCIATION WITH UPPER LEVEL VORTICITY ADVECTION. THE SHEAR OVER ARIZONA TODAY IS IN RESPONSE TO THE INCREASED HEIGHT GRADIENT OVER THE SOUTHWEST U.S. AS THE SOUTHWEST SITS BETWEEN A HIGH TO THE EAST AND A TROUGH OF LOW PRESSURE ALONG THE CALIFORNIA COAST. THE BEST SHEAR IS AT ANVIL LEVEL WHICH WILL HELP SUPPORT A FEW ORGANIZED THUNDERSTORMS MAYBE STRONG ENOUGH TO PRODUCE LARGE HAIL ALONG AND NORTHWEST OF A KPRC TO KRQE LINE. THE BEST PW IN THE FORECAST AREA IS ALONG AND NORTH OF THE I-40 CORRIDOR LATE THIS MORNING AND AFTERNOON. THERE IS THE POSSIBILITY OF MAYBE A FEW TRAINING STORMS IN THE SHEARED ENVIRONMENT THAT MAY POSE A HEAVY RAIN THREAT. STORMS WILL BE MOVING TO THE NORTHEAST TODAY BETWEEN 10 TO 20 KTS AND GIVEN THE RAPID MOVEMENT OF CELLS AND THE LOWER PW ENVIRONMENT WOULD NOT MAKE IT FAVORABLE FOR NUMEROUS AREA OF HEAVY RAIN AND OR FLASH FLOODING...EXCEPT FOR NW COCONINO COUNTY WHERE THE WEAK SYNOPTIC LIFT COULD FAVOR AN ENVIRONMENT FOR NUMEROUS THUNDERSTORM AND WITH THE UNIDIRECTIONAL SHEAR AN ANCHORED LINE OF STORMS WITH TRAINING CELLS. && .PREVIOUS DISCUSSION /300 AM MST/...MONSOON MOISTURE WILL REMAIN ACROSS NORTHERN ARIZONA TODAY. STRENGTHENING WESTERLY FLOW WILL BRING DRIER AIR TO THE AREA OVER THE NEXT 24 HOURS BUT THIS WILL BE A GRADUAL PROCESS. MORE THAN ENOUGH MOISTURE WILL REMAIN FOR HEAVY RAIN PRODUCING STORMS. STORM MOTION WILL GENERALLY BE FROM WEST TO EAST. THE STRENGTHENING FLOW ALOFT INCREASES THE POSSIBILITY OF TRAINING OF THUNDERSTORM CELLS AND THE THREAT FOR LOCALIZED FLASH FLOODING WILL CONTINUE. FOR MONDAY THROUGH WEDNESDAY...A WEAK LOW PRESSURE SYSTEM WILL BRUSH THE PACIFIC NORTHWEST MOVING FROM WEST TO EAST. IN RESPONSE...HIGH PRESSURE WILL BE SUPPRESSED TO THE SOUTH AND EAST OF ARIZONA. THE SHIFT IN THE HIGH WILL ALLOW A SLIGHTLY DRIER AND MORE STABLE AIR MASS FROM OVER THE EASTERN PACIFIC TO MOVE ACROSS NORTHERN ARIZONA. AS A RESULT...SHOWERS AND STORMS WILL BECOME MORE ISOLATED. FROM THURSDAY AND INTO NEXT WEEKEND...THE BREAK IN THE MONSOON LOOKS SHORT LIVED. AS THE PACIFIC NORTHWEST LOW PRESSURE SYSTEM HEADS EASTWARD MODELS CONTINUE TO SHOW HIGH PRESSURE MOVING BACK TOWARD THE FOUR CORNERS REGION. THE DOOR WOULD LIKELY THEN OPEN TO SOUTHERLY FLOW AND THE RETURN OF DEEP MONSOON MOISTURE. && .AVIATION...FOR THE 18Z PACKAGE...SCT-NMRS TSRA/SHRA WITH MVFR/IFR CONDITIONS. OVER NW AZ...SOME STORMS MAY PRODUCE LARGE HAIL AND STRONG WINDS. CONVECTIVE ACTIVITY SLOWLY DIMINISHING OVERNIGHT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A MOIST AND UNSTABLE AIR MASS WILL REMAIN OVER NORTHERN ARIZONA TODAY PRODUCING AFTERNOON HEAVY RAIN SHOWERS AND THUNDERSTORMS. THE MAIN THREATS TO OPERATIONS WILL BE FROM LOCALIZED FLASH FLOODING AND LIGHTNING. DECREASING MOISTURE LEVELS ARE FORECAST STARTING ON MONDAY WITH LOWER CHANCES FOR STORM ACTIVITY. TUESDAY THROUGH THURSDAY...A DOWNWARD TREND IN THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH WEDNESDAY. EXPECT INCREASING CHANCES FOR THUNDERSTORMS OVER NORTHEASTERN ARIZONA ON THURSDAY. && .FGZ WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 10 PM MST THIS EVENING FOR AZZ004>007.. && PUBLIC.........TC/MCCOLLUM AVIATION.......DB FIRE WEATHER...BOHLIN FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Jul 28, 3:35 AM MST, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 335 AM MST SUN JUL 28 2013 AZZ004>018-037>040-290745- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 335 AM MST SUN JUL 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT MONSOON MOISTURE WILL REMAIN OVER NORTHERN ARIZONA. STORMS WILL BE MOST NUMEROUS FROM THE MOGOLLON RIM NORTHWARD. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FROM MONDAY THROUGH WEDNESDAY...DRIER AIR WILL MOVE OVER THE AREA WITH THUNDERSTORM AND SHOWER ACTIVITY BECOMING ISOLATED. FOR THURSDAY AND THE END OF THE WEEK...SOUTHERLY FLOW AND MONSOON MOISTURE WILL RETURN TO NORTHERN ARIZONA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 5:04 PM MST | Flash Flood Warning | FGZ | Coconino, Yavapai | 6 hr |
| Jul 27, 6:03 PM MST | Areal Flood Advisory | FGZ | Navajo | 117 min |
| Jul 27, 7:21 PM MST | Flash Flood Warning | FGZ | Navajo | 114 min |
| Jul 27, 10:28 PM MST | Special Weather Statement | FGZ | 47 min | |
| Jul 27, 11:33 PM MST | Areal Flood Advisory | FGZ | Yavapai | 6 hr |
| Jul 28, 10:35 AM MST | Flash Flood Watch | FGZ | Coconino | 11 hr |
| Jul 28, 11:17 AM MST | Areal Flood Advisory | FGZ | Coconino | 3 hr |
| Jul 28, 11:18 AM MST | Areal Flood Advisory | FGZ | Coconino | 3 hr |
| Jul 28, 11:27 AM MST | Flash Flood Warning | FGZ | Coconino | 7 hr |
| Jul 28, 11:51 AM MST | Areal Flood Advisory | FGZ | Coconino | 3 hr |
| Jul 28, 12:07 PM MST | Areal Flood Advisory | FGZ | Coconino | 3 hr |
| Jul 28, 12:45 PM MST | Flash Flood Warning | FGZ | Coconino | 2 hr |
| Jul 28, 2:43 PM MST | Flash Flood Warning | FGZ | Coconino | 3 hr |
| Jul 28, 3:20 PM MST | Areal Flood Advisory | FGZ | Coconino | 3 hr |
| Jul 28, 4:43 PM MST | Flash Flood Warning | FGZ | Coconino | 92 min |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.